# SDR ASAA2020042432669

- Difficulty date: April 14, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Aircraft time: 46,044 hours, 14,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347219620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LONGITUDINAL BEAM BETWEEN FR 68-70 LBL 7 HAD CORROSION GROUNDED - YES. REMOVED AND REPLACED AFT MAIN CABIN LONGITUDINAL BEAM BETWEEN FR 68-70 LBL 7 IAW AIRBUS DWG D5347209600, DWG D53472780000 AND A320 SRM 51-42-11
